MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Catalog Number URO170816TSQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50859646
Report Number1417592-2026-48244
Device Sequence Number9954172
Product Code OHR
UDI-Device Identifier40193489723428
UDI-Public40193489723428
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170816TSQ
Device Lot Number592220310
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown